# SDR MWEA040055

- Difficulty date: April 14, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 40,909 hours, 43,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 991014010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUBFLOOR HAS A CRACK AT STATION 218 UNDER NR 4 SEAT TRACK.  FABRICATED AND INSTALLED DOUBLER.
